Muscle and Brawn Forums

Muscle and Brawn Forums (http://www.muscleandbrawn.com/forum/index.php)
-   General Board (http://www.muscleandbrawn.com/forum/forumdisplay.php?f=11)
-   -   Back Acne..? (http://www.muscleandbrawn.com/forum/showthread.php?t=7794)

big_swede 11-02-2011 04:17 PM

Back Acne..?
 
The last year ive got alot of it, more than i had in my teens. Its situated around were i place the bar when squatting (upper back, trap area), and for some reason seems to be less of it when im not squatting for a week or two. Strange stuff.

I wonder if anyone knows about any good ways to handle it, its not a big problem but I would like to handle it. Not a big fan of eating meds if its not absolutely nessesary but are there any natural products out there?

(Im not on AAS btw)

Fazc 11-02-2011 04:26 PM

I get that as well Swede, my Doc say's it's stress related.

There is a very effective cream you can use, Panoxyl. Try that.

Pull14 11-02-2011 04:48 PM

Happens to me as well... always where the bar sits for squats and good mornings. Literally right on the spot. Mine ain't so bad numerical-wise, just having a loaded bar sitting on it does hurt some. Similiar thing happened to be when I was running all bodyweight assistance work w/a weight vest. Shoulder broke out in the same areas the weight vest sat. I suppose it has something to do with the pressure against the skin, bacteria and what not.

Just clean well and if its the severity calls for it, some kind of cream/scrub like suggested by Fazc.

LtL 11-02-2011 04:52 PM

I had it for ages. What worked for me in the end was daily exfoliation with a sea salt scrub and loofah. Not the manliest but better than bleeding all over my white t shirts.

LtL

big_swede 11-02-2011 05:11 PM

Thanks for the input guys, ive got a hydrocortisone cream and im about to give it a try, or getting me some scrubing equipment like Al suggested.

5kgLifter 11-03-2011 08:12 AM

Quote:

Originally Posted by big_swede (Post 185869)
Thanks for the input guys, ive got a hydrocortisone cream and im about to give it a try, or getting me some scrubing equipment like Al suggested.

Cortisone based cream is good short term for rapid improvements in prep for a different approach etc, but one of the side effects which everyone will suffer is thinning of the skin (with longer term and/or heavy application usage), just giving you the heads up, in case you didn't know that, some people don't.

J_Byrd 11-03-2011 08:40 AM

I have the issue to. I had to buy a thing to help me scrub my back in the shower. It has helped some.


All times are GMT -5. The time now is 04:39 PM.

Powered by vBulletin® Version 3.8.5
Copyright ©2000 - 2014, vBulletin Solutions, Inc.